No Cover Image

Journal article 634 views

Generalized Neumann Expansion and Its Application in Stochastic Finite Element Methods

Xiangyu Wang, Song Cen, Chenfeng Li Orcid Logo

Mathematical Problems in Engineering, Volume: 2013, Pages: 1 - 13

Swansea University Author: Chenfeng Li Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1155/2013/325025

Published in: Mathematical Problems in Engineering
Published: 2013
URI: https://cronfa.swan.ac.uk/Record/cronfa21438
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Start Page: 1
End Page: 13